Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 58, Number 3
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 58, Number 3 (1952)
PDF
Bull. Amer. Math. Soc. 58 (1952)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 58, Number 3 (1952)
PDF
Bull. Amer. Math. Soc. 58 (1952)
The Riemann zeta and allied functions
Sarvadaman Chowla PDF
Bull. Amer. Math. Soc. 58 (1952), 287-305
Measure and area
Herbert Federer PDF
Bull. Amer. Math. Soc. 58 (1952), 306-378
The February meeting in New York
L. W. Cohen PDF
Bull. Amer. Math. Soc. 58 (1952), 379-394
Notes
PDF
Bull. Amer. Math. Soc. 58 (1952), 420-435
New publications
PDF
Bull. Amer. Math. Soc. 58 (1952), 436-438